# SDR AALA202212068358

- Difficulty date: November 22, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 36,273 hours, 15,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8312Y5
- Condition: Corroded
- Location: Bs 312 Rbl 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R1 DOOR THRESHOLD SUPPORT ANGLE LOCATED AT BS 312 AND RBL 64. REPLACED ANGLE PER AARD 51-00-05-1.
